Finite-band solutions of the classical Boussinesq-Burgers equations

Xianguo Geng*, Yongtang Wu

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

61 Citations (Scopus)
8 Downloads (Pure)


The classical Boussinesq-Burgers hierarchy is decomposed into two systems of solvable ordinary differential equations with the help of the Lax representations of stationary evolution equations, from which the finite-band solutions of the higher-order classical Boussinesq-Burgers equations are obtained.

This article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. This article appeared in Xianguo Geng, Yongtang Wu; Finite-band solutions of the classical Boussinesq–Burgers equations. J. Math. Phys. 1 June 1999; 40 (6): 2971–2982. and may be found at


Original languageEnglish
Pages (from-to)2971-2982
Number of pages12
JournalJournal of Mathematical Physics
Issue number6
Publication statusPublished - Jun 1999
Externally publishedYes

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Finite-band solutions of the classical Boussinesq-Burgers equations'. Together they form a unique fingerprint.

Cite this